# SDR GTIA9700207

- Difficulty date: February 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N947ML
- Make and model: Doug DC-9-32
- Aircraft serial: 47514
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YIP - FORWARD CARGO DOOR EXTERIOR SPOT OF CORROSION UPPER FORWARD AREA.  CLEANED AND TREATED AREA PER DC-9 SRM 51-10-3.  (X)
